# SDR QXEA2016040400228

- Difficulty date: April 4, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 22,678 hours, 24,013 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN, GEAR CAME DOWN AND NO GREEN FOR 8-12 SECONDS. 3 GREEN SHOWED ON ALTERNATE INDICATION.  ADJUSTED SENSORS NLG D1, NGL K1 AND K2.  FUNCTIONAL TESTS GOOD.  RETURNED TO SERVICE.
